advertisement
Question
Posted by: Karen | 2005/01/04

want sex the normal way, first time

Hi
Me and my boyfriend had sex for the first time on 1 Jan (my first time ever). i was on the pill for about 3 weeks. We did not use any other form of contraception, but i did take the morning after pill 2 days later to make him feel better. I went for the nuristerate injection on the 3rd, but now i am confused. A doctor once told me that the injection is safe immediately, but yesterday they said we must wait 2 weeks. the thing is i love my boyfriend but he wants to use a condom or the pull out method but i dont want that. i want it to be done the way it is suppose to be done. what can i do to be 100% safe to give both of us piece of mind? We have done it after that but we did it with the pull out method and i really didnt like it. i dont ever want to have kids so is there any thing you can suggest for me to do. i am 23 at the moment. o yes and another thing we had sex 4 times altogether but it still hurt when he entered me. The thing was i was really turned on, although i must say that i am alot like a guy in that respect. then also it wasnt really pleasurable, i liked the idea of what we were doing but that is it. I felt like farting the whole time but nothing came out. can you please help me, i am confused, it wasnt the way i expected at all, and we did try it in quite a few stiles. thank you very much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You were safe after 3 weeks on the Pill, so there was no need to take the morning after pill as well. Now that you are on Nuristerate, you are safe immediately. You will probably find that your cycle is disrupted though, from the combination of contraceptives.
It is normal to have some pain and discomfort when you start sexual activity. You have had sex quite a few times in a short space of time so there has not been time for the torn hymen to heal. It should improve. Just be patient.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Pokkel | 2005/01/04

When on the pill, you will be protected after 7 tablets. Since you were using it for 3 weeks already, you were definitely safe. Also you took the Morning after pills which were not neccesary, but makes the chances of pregnancy less. But remember the morning after pill will mess up your cycles, so you might start bleeding when you dont expect it, or you might not get a period due to the morning after pills.

I gather that you are not on the pill anymore, because you had the injection.

Best of luck.

Reply to Pokkel

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement